Buplex Ibuprofen 400mg Film Coated Tablets 24pk

5,99

Categories: ,

Buplex 400mg Film Coated Tablets Ibuprofen

Buplex offers effective pain rEllef by targeting the source of your pain. Delivering 200mg of Ibuprofen per tablet, Buplex alleviates mild to moderate pain including headaches, migraine, dental pain, menstrual pain and is also effective in the rEllef of fever. Buplex acknowledges that everyone feels pain differently, that it is a unique and personal experience and have formulated Buplex to locate and address the source of your pain rapidly and effectively.

Directions for use:

  • Adults & Adolescents more than 40kg (older than 12 years): Take 1 or 2 tablets, 3-4 times a day (every 4- 6 hours). Do not take  more than 6 tablets a day.
  • Children 10-12 years (weighing 30-40kg): Only on the advice of your doctor. 1 tablet 1-4 times per day (every 4-6 hours). The maximum number of tablets is 4 per day.
  • Children 6-12 years (weighing 20-30kg): Only on the advice of your doctor. 1 tablet 1-3 times per day (every 4-6 hours). Maximum of 3 tablets per day.
  • Treatment of Migraine Adults & adolescents 12 years and over: Take 2 tablets in a single dose. If you need you can take 2 tablets every 4-6 hours with the maximum being 6 tablets per every 24 hours.
  • Treatment of Menstrual Pain Adults & Adolescents 12 years and over: 1 or 2 tablets, 1-3 times  day (every 4-6 hours). Maximum of 6 tablets per day.

Warnings:

  • Buplex tablets should be taken during or after a meal, to reduce the risk of upsetting your stomach.
  • Buplex 200 mg should not be given to children younger than 6 years.
  • Buplex 400 mg should not be given to children younger than 12 years.
  • If your condition has not improved after 7 days (or has worsened), please contact a doctor.
  • Buplex does not contain lactose and is therefore suitable for patients with lactose intolerance.

Painkillers which may and may not be taken with Buplex

Buplex (Ibuprofen) may be taken with Panadol (paracetamol) and Solpadeine (paracetamol with Codeine).

When taken with Panadol products both painkillers both medicines may be taken at the same time and both medicines can be taken upto the maximum recommended daily dose. Buplex may not be taken with Nurofen which also contains ibuprofen. This may result in overdose. Always seek medical advice if you have any queries on Over the counter medicines or you are taking other medicines. This article is not intended to replace medical advice. It is for information purposes only.

Reviews

There are no reviews yet.

Be the first to review “Buplex Ibuprofen 400mg Film Coated Tablets 24pk”
All search results
Select your currency
EUR Euro
0